PDA

View Full Version : Adderall effects sex drive?


introverted_rain
October 23rd, 2014, 02:40 AM
Sooooo,
I've worked with handling my ADHD for a really long time, and recently I started taking Adderall (15mg) to help me with some of the less...desirable aspects of ADHD. I've been taking it for ~3 months, sort of on and off because I really don't like taking it (I need to to get anything productive done). Anyways, I'm digressing. Before Adderall, I'd masturbate about once every two days. I started taking it every day and started masturbating more, sometimes even 3 times a day. I didn't originally attribute this to the Adderall, just figured it was screwy teenage hormones, but then I took a break, it went a way, and I started taking it again about 2 weeks later. That's when I really noticed. Not only does it make me annoyingly horny, I can go at it for hours sometimes. Yesterday, I came home, took my pill, sat down to do homework, and jacked it for 4 hours. No joke. Don't take any of this the wrong way. I'm wondering if anyone else gets this. Does it go away? I suppose in certain situations ;) it could be useful, but I think otherwise it's pretty damn annoying. I'm 15 BTW, so I'm not in the crazy horny stages of puberty. Again, not trying to creep anyone out.

JamesSuperBoy
October 24th, 2014, 05:02 PM
I do not take Adderal but many drugs have some side effects.

Karkat
October 24th, 2014, 06:00 PM
If I remember correctly, Adderall is a stimulant, and stimulants can DEFINITELY make you hypersexual. It's very possible that the two are related- though I wouldn't really know how to remedy it, sorry.

master_bait3r
October 25th, 2014, 09:58 PM
Sooooo,
I've worked with handling my ADHD for a really long time, and recently I started taking Adderall (15mg) to help me with some of the less...desirable aspects of ADHD. I've been taking it for ~3 months, sort of on and off because I really don't like taking it (I need to to get anything productive done). Anyways, I'm digressing. Before Adderall, I'd masturbate about once every two days. I started taking it every day and started masturbating more, sometimes even 3 times a day. I didn't originally attribute this to the Adderall, just figured it was screwy teenage hormones, but then I took a break, it went a way, and I started taking it again about 2 weeks later. That's when I really noticed. Not only does it make me annoyingly horny, I can go at it for hours sometimes. Yesterday, I came home, took my pill, sat down to do homework, and jacked it for 4 hours. No joke. Don't take any of this the wrong way. I'm wondering if anyone else gets this. Does it go away? I suppose in certain situations ;) it could be useful, but I think otherwise it's pretty damn annoying. I'm 15 BTW, so I'm not in the crazy horny stages of puberty. Again, not trying to creep anyone out.

Dude I get crazy horny on Addies too and I been on it for a while. Not creepy at all. I also noticed me and my guy friends like watching porn and masturbating together if we all take it at the same time. Do you or anyone have similar experience with being more "exploratory" sexually or with it porn interests when u take Adderall?? not being creepy either just very interested to know.

dakeep18
October 27th, 2014, 04:19 PM
yes mine did when I was taking it, it also hindered my aggressiveness in soccer so I switched to a new med and I would Highly recommend doing that!

CharlieHorse
November 22nd, 2014, 01:16 PM
In currently taking it, and if anything, it's making me have less sex drive. I wouldn't be surprised if it increased for some people, though. It is a stimulant